# SDR CA080821009

- Difficulty date: August 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,307 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 90000582WT
- Condition: Disintegrated
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE NR 1 DISINTEGRATED AND M/W CHANGED DUE TO BRAKE STUCK IN TIRE. BRAKE NR 1 CHANGED.
